STAY CONNECTED WITH US:

Starcet Ccold

Product name:Starcet Cold Tablet

Manufacturer:Lupin

Generic:Levocetirizine, Paracetamol, Pseudoephedrine

Type:Tablet

Quantity:10 Tablets

Starcet Cold Tablet is an antihistamine, which is used for allergies, Headache, Toothache, Ear pain, Joint Pain, Periods pain.


  • Pack 10 Tablet
  • composition Levocetirizine 2.5mg, paracetamol 500mg, pseudoephedrine 60mg
Send Enquiry
Generic placeholder image